Alert archive / South Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 37, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Feb 13, 2020, 11:51 AM EST for 5 counties in South Carolina. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 13, 2020, 11:51 AM EST (16:51 UTC)
- Expired
- Feb 13, 2020, 12:30 PM EST
- In force
- 39 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, SC, Fairfield County, SC, Kershaw County, SC, Lexington County, SC, Richland County, SC
The radar
The Columbia radar (KCAE), 50 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 11:55 AM EST | TSTM WND DMG | 3 E Cayce, SC | SCHP REPORTED TREES IN ROADWAY AT BARNES AND RILEY STREETS. TIME ESTIMATED BY RADAR. |
| Feb 13, 12:02 PM EST | TSTM WND GST 45 | 3 Se Columbia, SC | HAMILTON-OWENS AIRPORT ASOS REPORTED A 45 MPH WIND GUST. |
| Feb 13, 12:16 PM EST | TSTM WND GST 48 | 7 Wnw Eastover, SC | MCENTIRE JNGB ASOS REPORTED A 48 MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
961
WUUS52 KCAE 131651
SVRCAE
SCC017-039-055-063-079-131730-
/O.NEW.KCAE.SV.W.0037.200213T1651Z-200213T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
1151 AM EST Thu Feb 13 2020
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Southeastern Fairfield County in central South Carolina...
Northwestern Calhoun County in central South Carolina...
Southeastern Lexington County in central South Carolina...
Southern Kershaw County in central South Carolina...
Richland County in central South Carolina...
* Until 1230 PM EST.
* At 1150 AM EST, severe thunderstorms were located along a line
extending from near Longtown to near Gaston, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbia, West Columbia, Cayce, Forest Acres, Camden, Springdale,
Dentsville, McEntire Air Base, Lake Wateree Dam, Oak Grove, St.
Andrews, South Congaree, Pine Ridge, Gaston, Arcadia Lakes,
Eastover, Lugoff, Sesquicentennial State Park, Lake Carolina and SC
State Fair Grounds.
This includes the following highways...
Interstate 126 between mile markers 1 and 3.
Interstate 20 in South Carolina between mile markers 67 and 105.
Interstate 26 between mile markers 111 and 129.
Interstate 77 between mile markers 0 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3429 8040 3428 8044 3425 8043 3416 8049
3410 8058 3411 8062 3409 8062 3409 8064
3404 8060 3403 8060 3400 8065 3396 8063
3397 8062 3378 8074 3374 8127 3433 8090
3437 8035
TIME...MOT...LOC 1650Z 263DEG 55KT 3428 8085 3382 8115
HAIL...<.75IN
WIND...60MPH
$$
fwa1 follow-up statement
579
WWUS52 KCAE 131711
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
1211 PM EST Thu Feb 13 2020
SCC039-063-131721-
/O.CAN.KCAE.SV.W.0037.000000T0000Z-200213T1730Z/
Fairfield SC-Lexington SC-
1211 PM EST Thu Feb 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAIRFIELD AND
SOUTHEASTERN LEXINGTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3430 8040 3428 8044 3425 8043 3416 8049
3410 8058 3411 8062 3409 8062 3409 8064
3404 8060 3400 8065 3395 8063 3378 8074
3377 8094 3378 8101 3376 8105 3435 8060
3437 8035
TIME...MOT...LOC 1711Z 263DEG 55KT 3432 8048 3386 8078
$$
SCC017-055-079-131730-
/O.CON.KCAE.SV.W.0037.000000T0000Z-200213T1730Z/
Calhoun SC-Kershaw SC-Richland SC-
1211 PM EST Thu Feb 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EST
FOR NORTHWESTERN CALHOUN...SOUTHEASTERN KERSHAW AND SOUTHEASTERN
RICHLAND COUNTIES...
At 1211 PM EST, severe thunderstorms were located along a line
extending from near Goodale State Park to Gadsden, moving east at 65
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbia, Camden, McEntire Air Base, Eastover, Lugoff, Congaree
National Park, Hopkins, Sandy Run, Gadsden, Goodale State Park,
Horrel Hill, North Towne Square Shopping Center, Antioch, Midway
Elementary School, Boykin, Fort Jackson McCrady Training Center and
Woodward Airfield.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 86 and 105.
Interstate 26 between mile markers 125 and 127.
LAT...LON 3430 8040 3428 8044 3425 8043 3416 8049
3410 8058 3411 8062 3409 8062 3409 8064
3404 8060 3400 8065 3395 8063 3378 8074
3377 8094 3378 8101 3376 8105 3435 8060
3437 8035
TIME...MOT...LOC 1711Z 263DEG 55KT 3432 8048 3386 8078
HAIL...<.75IN
WIND...60MPH
$$
fwaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 7:00 AM EST, 4 hours 51 minutes earlier.
Area forecast discussion, Feb 13, 7:00 AM EST, 4 hours 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Columbia SC
700 AM EST Thu Feb 13 2020
.SYNOPSIS...
A cold front will move through today. Dry and cooler high
pressure builds into the area tonight into the weekend.
Increased moisture early next week leading to more rain chances
through midweek.
&&
.NEAR TERM /THROUGH TONIGHT/...
Update...issued lake wind advisory today for gusts around 25 to
30 knots today ahead of the convective band.
Upper trough continues over the central CONUS, with anomalously high
upper heights over our region. Northern stream upper energy to dive
SE into the Midwest, ejecting a southern stream impulse to the NE
from TX to the Mid Atlantic. At the surface, a cold front, and
associated band of showers and a few thunderstorms, will come
through today. Track of upper energy and surface wave to remain
to our north. Instability will be weak but considerable low
level jet and moderate shear could provide a severe threat. SPC
maintains MRGL risk of severe on their 06z day one outlook.
Latest high resolution models indicate a narrow leading band of
convection moving through the FA generally 14z-21z, with
showers behind it, eventually clearing out this evening. This
timing provides the best instability across the southern FA,
though still generally weak. Breezy conditions expected today
out of the SW, especially ahead of the convective band, with
winds shifting to W and NW and diminishing late today and
tonight.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Drier and more seasonable conditions are expected for Friday and
Saturday as strong high pressure centered over the Midwest from
Canada ridges into the southeastern US. The coldest air associated
with this high will remain well to the north but high temperatures
will remain in the 50s for Friday with clear skies leading to
overnight lows dipping into the 20s and low 30s. The axis of this
ridge will shift to the leeward side of the Appalachians Saturday as
colder air makes it further south. Highs for Saturday are expected
to stay in the 40s in the northern Midlands and into the 50s
elsewhere. As the high moves off the Mid Atlantic coast Saturday
night, the flow pattern will shift southwesterly which will help to
moderate this airmass as well as allow some moisture to begin to
return.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
PWATs recover to around .75 inches Sunday with an approaching
shortwave. With better moisture near the coast, showers will be more
likely to the east. Kept slight chance pops but low confidence for
Sunday and Sunday night.
Beyond Sunday, models have continued to show differing solutions
with the GFS favoring a more zonal flow pattern that would limit
the moisture that moves into the area. Meanwhile the ECMWF pumps
a significant amount of moisture in from the Gulf of Mexico
beginning early Tuesday which would lead to a better chance for
widespread showers. There has been a bit more consistency among
the ECMWF over the past few runs with agreement among many GEFS
members so kept in chance pops for most of the area Monday
night through Wednesday.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
A moist low level SSW flow will provide MVFR to IFR CIGs this
morning. A strong low level boundary layer flow is confirmed by
recent ACARS soundings, and will maintain mention of LLWS.
A cold front, and associated band of showers and a few
thunderstorms, will come through today. Track of upper energy and
surface wave to remain to our north. Instability expected to be weak
but considerable low level jet and moderate shear could provide a
severe threat. Latest high resolution models indicate a narrow
leading band of convection moving through the TAF sites around 16z-
19z, with showers behind it through late day, eventually clearing
out this evening. Expect breezy surface winds out of the SW this
morning, with winds shifting to W and NW behind the system. VFR
tonight.
EXTENDED AVIATION OUTLOOK... No significant impacts to aviation
expected tonight through Saturday. Some questions about moisture
return and possible CIG restrictions late Saturday night and early
Sunday. Increasing moisture may provide late night and early
morning stratus/fog and a chance of showers Mon/Tue.
&&
.HYDROLOGY...
River levels falling at most river forecast points, though still
in flood at some locations. Please stay abreast of the latest
river stage forecasts on our webpage at weather.gov/cae.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 1 PM EST this afternoon for GAZ040.
Lake Wind Advisory until 3 PM EST this afternoon for
GAZ063>065-077.
SC...Lake Wind Advisory until 1 PM EST this afternoon for SCZ018-
020-021-025-026-115-116.
Lake Wind Advisory until 3 PM EST this afternoon for SCZ016-
022-027-028-030.
Lake Wind Advisory until 5 PM EST this afternoon for SCZ029-
031-035>038-041.
&&Hazardous weather outlook, Feb 13, 7:01 AM EST, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 701 AM EST Thu Feb 13 2020 GAZ063>065-077-SCZ016-022-027-028-030-141215- McDuffie-Columbia-Richmond-Burke-Chesterfield-Kershaw-Lexington- Richland-Aiken- 701 AM EST Thu Feb 13 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. Isolated strong to severe thunderstorms are possible this afternoon as a cold front crosses the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GAZ040-SCZ018-020-021-025-026-115-116-141215- Lincoln-McCormick-Newberry-Fairfield-Edgefield-Saluda- Northern Lancaster-Southern Lancaster- 701 AM EST Thu Feb 13 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. Isolated strong to severe thunderstorms are possible this afternoon as a cold front crosses the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ029-031-035>038-041-141215- Lee-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg- 701 AM EST Thu Feb 13 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. Isolated strong to severe thunderstorms are possible this afternoon as a cold front crosses the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 13, 9:54 AM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Columbia SC
954 AM EST Thu Feb 13 2020
SCZ115-116-131530-
Northern Lancaster SC-Southern Lancaster SC-
954 AM EST Thu Feb 13 2020
...Strong Thunderstorms Will Impact Portions of Northern Lancaster
and Southern Lancaster Counties Until 1030 AM EST....
At 954 AM EST...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Charlotte
Douglas Airport to near Mcconnells, moving southeast at 30 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Indian Land, Waxhaw, Andrew Jackson State Park, Van Wyck, Fishing
Creek Reservoir, Irwin, Arrowood Estates, Carolina Commons Shopping
Center, McWhirter Airfield and Community of Almond Glen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.
&&
LAT...LON 3493 8078 3482 8080 3482 8074 3463 8089
3467 8089 3469 8086 3474 8088 3479 8087
3481 8090 3483 8090 3484 8087 3490 8088
3493 8086 3501 8091 3507 8090
TIME...MOT...LOC 1454Z 305DEG 26KT 3518 8097 3493 8117
JAQSpecial weather statement, Feb 13, 10:22 AM EST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Columbia SC
1022 AM EST Thu Feb 13 2020
SCZ018-020-021-025>028-131545-
Fairfield SC-Lexington SC-Newberry SC-McCormick SC-Richland SC-
Saluda SC-Edgefield SC-
1022 AM EST Thu Feb 13 2020
...Strong Thunderstorms Will Impact Portions of Fairfield...
northwestern Lexington...southeastern Newberry...northeastern
McCormick...northwestern Richland...Saluda and northern Edgefield
Counties Until 1045 AM EST....
At 1021 AM EST...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Blackstock to
11 miles northwest of Edgefield, moving east at 30 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Newberry, Batesburg-Leesville, Winnsboro, VC Summer Nuclear Station,
Saluda, Johnston, Prosperity, Ridge Spring, Jenkinsville, Monticello,
Dreher Island State Park, Lake Wateree State Park, Fairfield County
Airport, Saluda County Airport, Blackstock, Chapin, Little Mountain,
Monetta, Pomaria and Ward.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.
&&
This includes the following highways...
Interstate 26 between mile markers 76 and 97.
Interstate 77 between mile markers 34 and 51.
LAT...LON 3397 8205 3395 8204 3396 8202 3402 8197
3456 8115 3454 8087 3450 8088 3449 8090
3442 8084 3381 8167 3389 8216
TIME...MOT...LOC 1521Z 272DEG 26KT 3452 8112 3394 8201
JAQSpecial weather statement, Feb 13, 11:06 AM EST, 45 minutes before
Special Weather Statement
National Weather Service Columbia SC
1106 AM EST Thu Feb 13 2020
GAZ065-SCZ025>027-030-131645-
Richmond GA-Lexington SC-Aiken SC-Saluda SC-Edgefield SC-
1106 AM EST Thu Feb 13 2020
...Strong Thunderstorms Will Impact Portions of northeastern
Richmond...western Lexington...northwestern Aiken...eastern Saluda
and southeastern Edgefield Counties Until 1145 AM EST....
...Boaters on Lake Murray Should Seek Safe Harbor...
At 1104 AM EST...National Weather Service doppler radar indicated a
line of heavy showers extending from 8 miles northeast of Saluda to
Midtown, moving northeast at 45 mph.
HAZARD...gusty winds 40 to 50 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Aiken, North Augusta, Batesburg-Leesville, Aiken Mall, Augusta,
Clearwater, Belvedere, Johnston, New Ellenton, Ridge Spring,
Glendale, South Augusta, Edgefield County Airport, Midtown,
Summerville, Daniel Field, Citizens Park, Augusta National Golf Club,
USC Aiken and Aiken Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Murray should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.
Winds of this strength, combined with recent wet grounds, could
cause downed tress in isolated loactions.
&&
This includes the following highways...
Interstate 20 in South Carolina between mile markers 1 and 46.
Interstate 520 in Georgia between mile markers 5 and 15.
Interstate 520 in South Carolina between mile markers 16 and 23.
LAT...LON 3410 8168 3411 8158 3408 8154 3407 8150
3409 8146 3407 8139 3408 8139 3411 8141
3412 8132 3408 8124 3340 8166 3338 8210
TIME...MOT...LOC 1604Z 238DEG 39KT 3407 8166 3348 8201
fwaSpecial weather statement, Feb 13, 11:08 AM EST, 43 minutes before
Special Weather Statement
National Weather Service Columbia SC
1108 AM EST Thu Feb 13 2020
SCZ016-022-116-131700-
Chesterfield SC-Southern Lancaster SC-Kershaw SC-
1108 AM EST Thu Feb 13 2020
...Strong Thunderstorms Will Impact Portions of western
Chesterfield...Southern Lancaster and northern Kershaw Counties Until
noon EST....
At 1107 AM EST...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Pageland to
Liberty Hill, moving east at 35 mph.
HAZARD...gusty winds 40 to 50 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Pageland, Kershaw, Chesterfield, Carolina Sandhills Wildlife Refuge,
Westville, Mt Pisgah, Jefferson, Ruby, Mount Croghan, Chesterfield
Ruby Middle School, High Point Fire Station, North Central High
School, Dekalb, Bay Springs Fire Station, Forty Acre Rock Preserve,
Taxahaw, Kershaw Correctional Institution, Chesterfield Detention
Center, Lake Wateree near Highway 97 and Central High School.
Winds of this strength, combined with recent wet grounds, could
cause downed tress in isolated loactions.
LAT...LON 3435 8047 3440 8078 3441 8080 3442 8084
3482 8040 3480 7993 3477 7993 3476 7992
TIME...MOT...LOC 1607Z 273DEG 28KT 3482 8033 3447 8080
fwaSpecial weather statement, Feb 13, 11:40 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Columbia SC
1140 AM EST Thu Feb 13 2020
GAZ065-077-SCZ021-022-027-028-030-035>037-131730-
Burke GA-Richmond GA-Orangeburg SC-Fairfield SC-Lexington SC-
Barnwell SC-Aiken SC-Calhoun SC-Richland SC-Kershaw SC-
1140 AM EST Thu Feb 13 2020
...Strong Thunderstorms Will Impact Portions of northeastern Burke...
southeastern Richmond...northwestern Orangeburg...southeastern
Fairfield...Lexington...central Barnwell...Aiken...northwestern
Calhoun...central Richland and southern Kershaw Counties Until 1230
PM EST....
At 1139 AM EST...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles southeast of
Fairfield County Airport to near New Ellenton, moving east at 50 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Columbia, Aiken, Lexington, West Columbia, Cayce, Irmo, Forest Acres,
Camden, Waynesboro, Springdale, Dentsville, Oak Grove, Lake Wateree
Dam, Savannah River Site, St. Andrews, Aiken Mall, Highway 6 at Lake
Murray Dam, Red Bank, Plant Vogtle and Williston.
This includes the following highways...
Interstate 126 between mile markers 0 and 3.
Interstate 20 in South Carolina between mile markers 38 and 99.
Interstate 26 between mile markers 101 and 128.
Interstate 77 between mile markers 0 and 32.
Winds of this strength, combined with recent wet grounds, could
cause downed tress in isolated loactions.
LAT...LON 3307 8215 3428 8102 3446 8033 3314 8156
TIME...MOT...LOC 1639Z 253DEG 42KT 3424 8101 3340 8174
fwaLocal storm report, Feb 13, 11:42 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1142 AM EST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND GST 8 NNE AIKEN 33.65N 81.69W
02/13/2020 M44 MPH AIKEN SC AWOS
AIKEN MUNICIPAL AIRPORT AWOS REPORTED A WIND
GUST OF 44 MPH.
&&
DAThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 6:59 AM EST | Lake Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 11 more | 7 hr |
| Feb 13, 9:07 AM EST | Special Weather Statement | CAE | McCormick | 23 min |
| Feb 13, 9:29 AM EST | Severe Thunderstorm Warning | CAE | McCormick | 46 min |
| Feb 13, 9:38 AM EST | Special Weather Statement | CAE | Newberry | 37 min |
| Feb 13, 9:54 AM EST | Special Weather Statement | CAE | Lancaster | 36 min |
| Feb 13, 10:15 AM EST | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 45 min |
| Feb 13, 10:22 AM EST | Special Weather Statement | CAE | Fairfield, Saluda | 23 min |
| Feb 13, 11:06 AM EST | Special Weather Statement | CAE | Aiken, Saluda | 39 min |
| Feb 13, 11:08 AM EST | Special Weather Statement | CAE | Chesterfield | 52 min |
| Feb 13, 11:40 AM EST | Special Weather Statement | CAE | Aiken, Kershaw, Lexington, Richland | 50 min |
| Feb 13, 12:15 PM EST | Special Weather Statement | CAE | Chesterfield | 30 min |
| Feb 13, 12:25 PM EST | Severe Thunderstorm Warning | CAE | Clarendon, Kershaw, Lee, Richland, Sumter | 50 min |
| Feb 13, 12:30 PM EST | Special Weather Statement | CAE | Bamberg, Barnwell, Calhoun, Clarendon, Orangeburg | 90 min |
| Feb 13, 1:09 PM EST | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Lee, Orangeburg, Sumter | 51 min |
| Feb 13, 2:16 PM EST | Special Weather Statement | CAE | Clarendon | 29 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.